# SDR L1GA200000114

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERFERENCE FROM EXISTING REPAIR STATION 980 FLOORBEAM BL 21 TO 35 LT.  SPLICED IN NEW FLOORBEAM CAP TO AVOID MOD INTERFERENCE-AFT LAV RECONFIGURATION.
